Skip navigation
Please use this identifier to cite or link to this item: https://ela.kpi.ua/handle/123456789/9300
Title: Математичні моделі економічного менеджменту інформаційної безпеки
Other Titles: The mathematical models of economic management of information security
Математические модели экономического менеджмента информационной безопасности
Authors: Левченко, Євген Григорович
Демчишин, Мирослав Володимирович
Рабчун, Андрій Олександрович
Levchenko, Y. H.
Demchyshyn, M. V.
Rabchun, A. O.
Левченко, Евгений Григорьевич
Демчишин, Мирослав Владимирович
Рабчун, Андрий Александрович
Issue Date: 2011
Publisher: Політехніка
Citation: Левченко Є. Г. Математичні моделі економічного менеджменту інформаційної безпеки / Є. Г. Левченко, М. В. Демчишин, А. О. Рабчун // Системні дослідження та інформаційні технології : науково-технічний журнал. – 2011. – № 4. – С. 88–96. – Бібліогр.: 8 назв.
URI: https://ela.kpi.ua/handle/123456789/9300
Appears in Collections:Системні дослідження та інформаційні технології: науково-технічний журнал, № 4

Files in This Item:
File Description SizeFormat 
07_Levch.pdf300.16 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.